# SDR GTIA2019121624858

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 25,025 hours, 11,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FAS REPORTED STRONG FUME SMELL IN AFT OF AIRPLANE. RAN COM 3.226.1 TO ELIMINATE FUMES AND COULD NOT ISOLATE. FAS REPORTED FEELING SYMPTOMS OF EXPOSURE REQUIRING A DIVERSION. ALSO RAN AIR PACK 1+2 FAULT-REF TSM 05-50-00-810-831. INSPECTED ENGINES & APU COMPARTMENT, NO SIGNS OF OIL LEAKS OR LEAKAGE. SAME RESULTS WHILE RUNNING THEM, NO FINDINGS. OPERATED ALL SOURCES OF BLEED (ENGINE/APU) WHILE ISOLATING THEM ONE AT A TIME USING AEROTRACER. NO ODORS NOTED.
